Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 44, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 23, 2011, 9:26 PM CDT for 4 counties in Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 9:26 PM CDT (02:26 UTC)
- Expired
- Apr 23, 2011, 9:50 PM CDT
- In force
- 24 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Baxter County, AR, Marion County, AR, Searcy County, AR, Stone County, AR
The radar
The Little Rock radar (KLZK), 142 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 5:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 23, 8:19 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
694 WFUS54 KLZK 240226 TORLZK ARC005-089-129-137-240315- /O.NEW.KLZK.TO.W.0044.110424T0226Z-110424T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 926 PM CDT SAT APR 23 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL BAXTER COUNTY IN NORTH CENTRAL ARKANSAS... SOUTHEASTERN MARION COUNTY IN NORTH CENTRAL ARKANSAS... NORTHWESTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS... NORTHERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS... * UNTIL 1015 PM CDT * AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED NEAR DUFF...OR 10 MILES NORTHWEST OF MARSHALL. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 30 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... SHIPP... SAINT JOE... RUSH... PUSH MTN... NORFORK... MAUMEE... LOWER BUFFALO WILDERNESS AREA... LION HILL... HERRON... FIFTY SIX... EVENING STAR... DUFF... CARTNEY... ADVANCE... SILVER HILL... ONIA... MULL... MORNING STAR... PRECAUTIONARY/PREPAREDNESS ACTIONS... ROUGHLY ONE THIRD OF ALL ARKANSAS TORNADOES OCCUR AT NIGHT. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 3627 9228 3596 9221 3596 9285 3605 9286 TIME...MOT...LOC 0227Z 252DEG 27KT 3601 9277 $$ 57
1 follow-up statement
271 WWUS54 KLZK 240250 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 950 PM CDT SAT APR 23 2011 ARC005-089-129-137-240300- /O.CAN.KLZK.TO.W.0044.000000T0000Z-110424T0315Z/ SEARCY AR-STONE AR-MARION AR-BAXTER AR- 950 PM CDT SAT APR 23 2011 ...THE TORNADO WARNING FOR SOUTH CENTRAL BAXTER...SOUTHEASTERN MARION...NORTHWESTERN STONE AND NORTHERN SEARCY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER CONSIDERED POTENTIALLY TORNADIC. LAT...LON 3627 9228 3596 9221 3596 9285 3605 9286 TIME...MOT...LOC 0250Z 252DEG 27KT 3606 9257 $$ 57
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 23, 9:10 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 23, 9:10 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 910 PM CDT SAT APR 23 2011 .UPDATE... JUST A QUICK UPDATE HERE AS THINGS ARE GETTING BUSY. FRONTAL BOUNDARY IS NOW ACROSS THE NORTHERN PART OF THE CWA THIS EVENING. A TORNADO WATCH HAS BEEN HOISTED UNTIL MIDNIGHT TONIGHT. ANY STORMS THAT FIRE ALONG...AND LATCH ONTO...THE BOUNDARY WILL HAVE THE POTENTIAL TO PRODUCE A TORNADO. OTHERWISE...THE ONLY ADJUSTMENTS MADE WERE TO TWEAK DEWPOINTS THROUGH TONIGHT AND ALSO TO ADJUST LATE PERIOD QPF GRIDS TO BETTER MATCH UP TO LATEST GUIDANCE. && .PREV DISCUSSION... /ISSUED 625 PM CDT SAT APR 23 2011/ AVIATION... 00Z/24 AVIATION PACKAGE... OVER THE COURSE OF THE NEXT 24 HOURS...THE FRONTAL BOUNDARY CURRENTLY IN NORTHWEST ARKANSAS WILL OSCILLATE SLIGHTLY...BUT WITH PARALLEL UPPER FLOW...IT SHOULD BE VERY NEAR THE SAME POSITION THIS TIME TOMORROW. WITH THAT BEING THE CASE...SHOWERS AND THUNDERSTORMS WILL BE PREVALENT DURING THE ENTIRE PERIOD... WITH IFR OR LOW IFR AT HRO AND BPK. OVER THE CENTRAL AREAS...AM NOT CONFIDENT ENOUGH TO PUT PRECIP IN TONIGHT. MVFR STRATUS/STRATOCU LIKELY TO DEVELOP AGAIN TONIGHT... AND WILL SCATTER OUT DURING THE MORNING SUNDAY. DID GO AHEAD AND PUT IN PROB30S FROM 18-00Z AT HOT AND LIT TO ACCOUNT FOR POSSIBLE ISOLATED CELLS AHEAD OF THE FRONT ON SUNDAY AFTERNOON. OVER THE SOUTHERN SITES...ONLY ISSUE OF SIGNIFICANCE IS LIKELY TO BE STRATUS SUNDAY MORNING...WITH GUSTY WINDS DURING THE DAY. LEFT PRECIP CHANCES OUT OF PBF AND LLQ AT THIS TIME. TAFS ALREADY OUT. PREV DISCUSSION... /ISSUED 300 PM CDT SAT APR 23 2011/ SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT SCTD CONVECTION STILL LINGERING ACRS NRN AR AT MID AFTN. ACTIVITY WL CONT TO DIMINISH FM THE W THRU EARLY THIS EVENING AS UPR IMPULSE LIFTS NEWD OUT OF THE AREA. ASSOCD SFC BNDRY HAD SHIFTED INTO NRN AR...WITH A WEAKENING OUTFLOW BNDRY NOTED FURTHER TO THE SE. NOT TOO MANY CHGS IN THE OVERALL FCST THRU THE SHRT TERM AS UNSETTLED WX CONDS CONT. THE AFOREMENTIONED SFC BNDRY WL CONT TO MEANDER ACRS NRN AR/SRN MO THRU SUN. PERIODS OF CONVECTION WL DVLP AND AFFECT LOCATIONS IN THE VCNTY OF THE FNT...WITH A CONTD THREAT OF STRONG/SVR STORMS AS WELL AS LOCALLY HVY RAINFALL. FF WATCH RMNS IN EFFECT THRU EARLY MON ATTM...WITH AN EXPANSION IN TIME AND LOCATION ANTICIPATED BY THE END OF THE WEEKEND. AS WE MOVE INTO THE FIRST PART OF THE WORK WEEK...A NEW STORM SYS WL ORGANIZE TO OUR W AND MOVE THRU THE REGION. THIS WL FINALLY ALLOW THE FNTL BNDRY TO MAKE A PUSH THRU AR. HOWEVER...THE FNT WL BRING WIDESPREAD SHRA/TSRA TO THE ENTIRE STATE BY LATE MON INTO TUE... WITH THE THREAT OF FLASH FLOODING EXPANDING OVR THE REGION AND THE POTENTIAL FOR SVR STORMS. THE FNT IS PROGGED TO SHIFT E OF AR ON TUE...WITH A BRIEF LULL IN WIDESPREAD RAINFALL. OPTED TO LEAVE CHC POPS IN THE FCST FOR TUE DUE TO LINGERING MOISTURE AND INSTABILITY. YET ANOTHER DVLP STORM SYS WL APCH THE REGION STARTING TUE NGT...WITH BETTER RAIN CHCS RETURNING AS WE HEAD INTO THE LONG TERM. LONG TERM...WEDNESDAY THROUGH SATURDAY LONG TERM STARTS WITH POTENT STORM SYSTEM EXITING THE REGION TO THE EAST WED AFTERNOON...WITH POPS ENDING FROM WEST TO EAST. HOWEVER...WRAP AROUND MOISTURE WILL KEEP POPS GOING FOR NRN COUNTIES WED AFTERNOON INTO THE EARLY EVENING HRS. HIGH PRESSURE WILL SETTLE ACROSS THE REGION THU INTO FRI...WITH A MORE STABLE AIRMASS EXPECTED TO BE IN PLACE. HOWEVER...A WEAK UPPER DISTURBANCE IN THE NW FLOW ALOFT WILL PASS OVER SRN MO...WHICH MAY BRING SLIGHTLY INCREASED RAIN CHANCES ACROSS THE NRN COUNTIES...BUT WILL CONTINUE WITH SILENT POPS AT THIS TIME. THE HIGH PRESSURE WILL SLIDE EAST FRI INTO SAT...WITH SRLY SFC FLOW RETURNING TO THE STATE. HAVE POPS INCREASING NEAR THE END OF THE PERIOD WITH THE NEXT STORM SYSTEM APPROACHING THE STATE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 77 64 76 66 / 60 60 40 50 CAMDEN AR 85 68 86 68 / 10 10 10 20 HARRISON AR 63 55 72 63 / 90 90 80 80 HOT SPRINGS AR 81 67 82 68 / 20 20 30 30 LITTLE ROCK AR 84 66 83 68 / 20 20 20 30 MONTICELLO AR 85 67 85 68 / 10 10 10 10 MOUNT IDA AR 77 67 79 66 / 40 40 30 40 MOUNTAIN HOME AR 65 57 72 62 / 90 100 80 70 NEWPORT AR 83 64 80 67 / 60 40 30 40 PINE BLUFF AR 84 66 85 66 / 10 10 10 20 RUSSELLVILLE AR 75 64 80 65 / 60 50 40 50 SEARCY AR 84 65 81 65 / 50 30 30 30 STUTTGART AR 86 65 85 67 / 20 20 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BAXTER-BOONE-FULTON- IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. && 64
Hazardous weather outlook, Apr 23, 2:56 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 256 PM CDT SAT APR 23 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 256 PM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS PORTIONS OF CENTRAL AND NORTHWEST ARKANSAS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MAINLY THE NORTHWEST TWO THIRDS OF ARKANSAS. THE MAIN THREATS TO BE EXPECTED WOULD BE LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO POSSIBLE...WITH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL RAIN CHANCES ARE EXPECTED FOR SUNDAY CENTRAL AND SOUTH...BUT WILL BE LIKELY IN THE NORTH AND NORTHWEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH WEDNESDAY AS A SLOW MOVING COLD FRONT MOVES THROUGH OKLAHOMA AND ARKANSAS. THIS COULD BRING SIGNIFICANT AND WIDESPREAD STRONG TO SEVERE THUNDERSTORMS TO THE STATE. THIS SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. A FLASH FLOOD WATCH IS IN EFFECT FROM THIS MORNING THROUGH MONDAY MORNING. THE AREAS WITH THE GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT SEVERAL DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE NEAR A FRONTAL BOUNDARY LINGERING IN THE VICINITY OF THE OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/62
In the hours before
Special weather statement, Apr 23, 3:30 PM CDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 330 PM CDT SAT APR 23 2011 ARZ003-004-232045- BOONE AR-MARION AR- 330 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND NORTHEASTERN BOONE COUNTIES UNTIL 345 PM CDT... AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHEAST OF SUGARLOAF KNOB...OR 18 MILES NORTHWEST OF YELLVILLE...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WININGTON... PRICE PLACE... LEAD HILL... DIAMOND CITY... SOUTH LEAD HILL... PEEL... TUCKER HOLLOW PARK... SYCAMORE... SUGARLOAF KNOB... SHORT MTN... PILOT KNOB... JONES PT WMA... HWY 125 PARK... BUCK CREEK PARK... LAT...LON 3650 9254 3633 9294 3649 9303 3651 9301 TIME...MOT...LOC 2031Z 249DEG 36KT 3647 9283 57
Local storm report, Apr 23, 9:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TORNADO 12 SSW JASPER 35.85N 93.27W
04/23/2011 NEWTON AR AMATEUR RADIO
A TORNADO WAS REPORTED TO HAVE TOUCHED DOWN NEAR SMITH
MOUNTAIN.
&&
57Local storm report, Apr 23, 9:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
910 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TORNADO BASS 35.88N 93.00W
04/23/2011 NEWTON AR TRAINED SPOTTER
A TORNADO WAS REPORTED NEAR BASS.
&&
57Local storm report, Apr 23, 9:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
916 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TORNADO 12 SSW JASPER 35.85N 93.27W
04/23/2011 NEWTON AR AMATEUR RADIO
A TORNADO WAS REPORTED TO HAVE TOUCHED DOWN NEAR SMITH
MOUNTAIN. THE ROAD AT SMITH MOUNTAIN IS BLOCKED BY FALLEN
TREES.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:43 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Newton | 47 min |
| Apr 23, 7:57 PM CDT | Tornado Warning | LZK | Newton | 48 min |
| Apr 23, 8:42 PM CDT | Tornado Warning | LZK | Marion, Newton, Searcy | 48 min |
| Apr 23, 10:25 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 3 hr |
| Apr 24, 1:56 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 24, 4:48 AM CDT | River Flood Advisory | LZK | Fulton, Sharp | 36 hr |
| Apr 24, 5:04 AM CDT | River Flood Advisory | LZK | Clay | 36 hr |
| Apr 24, 9:04 AM CDT | River Flood Advisory | LZK | Searcy | 36 hr |
| Apr 24, 9:06 AM CDT | River Flood Advisory | LZK | Izard, Stone | 36 hr |
| Apr 24, 9:08 AM CDT | River Flood Advisory | LZK | Independence | 36 hr |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Clay | 12 days |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 3 days |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 5 days |
| Apr 24, 10:42 AM CDT | Flash Flood Warning | LZK | Boone, Newton | 3 hr |
| Apr 24, 11:24 AM CDT | Special Weather Statement | LZK | Johnson, Newton | 61 min |
| Apr 24, 11:36 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 39 min |
| Apr 24, 12:05 PM CDT | Tornado Warning | LZK | Johnson, Logan, Newton, Pope | 25 min |
| Apr 24, 12:07 PM CDT | Tornado Warning | LZK | Johnson, Newton, Pope | 23 min |
| Apr 24, 12:13 PM CDT | Severe Thunderstorm Warning | LZK | Newton | 47 min |
| Apr 24, 12:20 PM CDT | Tornado Warning | LZK | Newton, Searcy | 25 min |
| Apr 24, 12:28 PM CDT | Tornado Warning | LZK | Conway, Johnson, Pope, Searcy, Van Buren | 47 min |
| Apr 24, 12:43 PM CDT | Tornado Warning | LZK | Marion, Newton, Pope, Searcy, Van Buren | 18 min |
| Apr 24, 1:02 PM CDT | Special Weather Statement | LZK | Scott | 48 min |
| Apr 24, 1:04 PM CDT | River Flood Warning | LZK | Independence, Jackson | 22 days |
| Apr 24, 1:14 PM CDT | Tornado Warning | LZK | Conway, Pope, Searcy, Van Buren | 46 min |
| Apr 24, 1:23 PM CDT | Severe Thunderstorm Warning | LZK | Pope | 37 min |
| Apr 24, 1:32 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 43 min |
| Apr 24, 1:35 PM CDT | Tornado Warning | LZK | Conway, Pope, Van Buren | 40 min |
| Apr 24, 1:36 PM CDT | Special Weather Statement | LZK | Logan | 44 min |
| Apr 24, 1:43 PM CDT | Tornado Warning | LZK | Baxter, Fulton, Izard, Sharp, Stone | 47 min |
| Apr 24, 1:55 PM CDT | Tornado Warning | LZK | Cleburne, Searcy, Stone, Van Buren | 16 min |
| Apr 24, 2:11 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Van Buren | 41 min |
| Apr 24, 2:22 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 23 min |
| Apr 24, 2:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 43 min |
| Apr 24, 2:32 PM CDT | Tornado Warning | LZK | Cleburne, Stone, Van Buren | 43 min |
| Apr 24, 2:41 PM CDT | Special Weather Statement | LZK | Pope, Yell | 44 min |
| Apr 24, 2:50 PM CDT | Special Weather Statement | LZK | Faulkner | 45 min |
| Apr 24, 3:06 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 24 min |
| Apr 24, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Stone, Van Buren | 51 min |
| Apr 24, 3:11 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 19 min |
| Apr 24, 3:29 PM CDT | River Flood Warning | LZK | Searcy | 68 hr |
| Apr 24, 3:29 PM CDT | River Flood Warning | LZK | Izard, Stone | 3 days |
| Apr 24, 3:31 PM CDT | River Flood Warning | LZK | Independence | 4 days |
| Apr 24, 3:37 PM CDT | Special Weather Statement | LZK | Sharp | 48 min |
| Apr 24, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, White | 38 min |
| Apr 24, 3:56 PM CDT | Special Weather Statement | LZK | Sharp | 44 min |
| Apr 24, 4:03 PM CDT | Special Weather Statement | LZK | Cleburne | 47 min |
| Apr 24, 4:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 47 min |
| Apr 24, 4:25 PM CDT | Flash Flood Watch | LZK | Arkansas, Clark, Cleburne, Cleveland, Conway, Dallas and 17 more | 68 hr |
| Apr 24, 4:48 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 42 min |
| Apr 24, 4:54 PM CDT | Tornado Warning | LZK | Independence, Jackson | 23 min |
| Apr 24, 5:12 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 22 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.